MathSciNet Relay Station
MathSciNet bibliographic data
MR1081182 35J65 (35B50)
Barles, G. A weak Bernstein method for fully nonlinear elliptic equations. Differential Integral Equations 4 (1991), no. 2, 241–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement